Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Sheehans syndrome, on wysolone, okay to switch to Defcort ?

my mom has been taking wysolone for last 23yrs due to her Sheehans syndrome , her doctor now changed Wysolone to Defcort as Defcort is shown to have less side effects. Is it okay?
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Dear
Welcome to the board of Health care Magic.
Yaa, it is ok except the doeses are more to be used,
Hope your query is answered,
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor